Severe inflammatory myopathy in a pulmonary carcinoma patient treated with Pembrolizumab: An alert for myologists

L. Peverelli, A. De Rosa, E. Domina, P. Ciscato, G. Sita, D. Velardo, G. P. Comi

Research output: Contribution to journalArticlepeer-review

Abstract

Immune-related adverse events (irAE) during the administration of immune-checkpoint inhibitors (ICIs) become more evident due to the increased use of these therapies. To remind the importance of early recognition of this phenomenon, we report a paradigmatic case characterized by severe systemic inflammatory myopathy and severe cardiac involvement that abruptly precipitated in an untoward ending after one single dose of Pembrolizumab.

Original languageEnglish
Pages (from-to)511-514
Number of pages4
JournalJournal of Neuromuscular Diseases
Volume7
Issue number4
DOIs
Publication statusPublished - 2020

Keywords

  • immune-checkpoint inhibitors
  • immune-correlated adverse events
  • inflammatory myopathy
  • Pembrolizumab
  • pulmonary carcinoma

ASJC Scopus subject areas

  • Neurology
  • Clinical Neurology

Fingerprint Dive into the research topics of 'Severe inflammatory myopathy in a pulmonary carcinoma patient treated with Pembrolizumab: An alert for myologists'. Together they form a unique fingerprint.

Cite this